Stability of the Difference Scheme for the Equation of Rahmatullin

U., Dalabaev (2009) Stability of the Difference Scheme for the Equation of Rahmatullin. Malaysian Journal of Mathematical Sciences, 3 (1). pp. 1-11. ISSN 1823-8343

[img] PDF
107Kb

Abstract

The energy estimation for the equation of Rahmatullin is derived using energy inequalities. The difference scheme of the equation of Rahmatullin is constructed and the stability of the constructed scheme is obtained.

Item Type:Article
Keyword:Equation of Rahmatullin, energy
Faculty or Institute:Institute for Mathematical Research
Publisher:UPM Press
ID Code:12613
Deposited By: Najwani Amir Sariffudin
Deposited On:09 Jun 2011 09:55
Last Modified:27 May 2013 07:53

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 09 Jun 2011 09:55.

View statistics for "Stability of the Difference Scheme for the Equation of Rahmatullin"


Universiti Putra Malaysia Institutional Repository

Universiti Putra Malaysia Institutional Repository is an on-line digital archive that serves as a central collection and storage of scientific information and research at the Universiti Putra Malaysia.

Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.

As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.